MathSciNet Relay Station
MathSciNet bibliographic data
MR507315 (80a:26001) 26A16 (42A16)
Chan, Ling Yau Some properties of asymptotic functions and their applications. Proc. Amer. Math. Soc. 72 (1978), no. 2, 239–247.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement